# SDR AALA20100117JFK01

- Difficulty date: January 17, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 91,434 hours, 14,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-CDG.  CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY LOST.  DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND YAW DAMPER LEFT SERVO RETURN ELBOW CRACK.  REPLACED FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
